# SDR 2004FA0000373

- Difficulty date: May 6, 2004
- Submitted: May 6, 2004
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft serial: C0208
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 6561511A5M
- Part serial: 3KA256
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 491 hours
- Stage of operation: AP
- How discovered: C
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE DIED ON DOWNWIND. PILOT LANDED SAFELY. ENGINE STARTED ON GROUND, BUT WAS IDLING AT 750 HAS BEEN SET AT 900. ALSO, HAD NO MIXTURE RISE. DURING SETUP FOR FUEL PRESSURE TESTS THE LINE FROM THE THROTTLE BODY TO THE FUEL MANIFOLD HAD RESIDUAL PRESSURE. THE FUEL MANIFOLD WAS CHANGED AND ENGINE BEHAVED NORMALLY.
